# SDR FDEA201205181847

- Difficulty date: May 18, 2012
- Submitted: May 18, 2012
- Operation: Air carrier
- Aircraft: N368FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46606
- Aircraft time: 81,326 hours, 33,784 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Part number: ARC05021
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OTBD FLAP, INBD FORWARD HINGE SIDE LOAD FITTING ATTACHMENT MATING SURFACE FOUND WITH CORROSION.  REWORK CARRIED OUT IAW EA 8-5750-160613, PART 1B, STEP 1 TO 4.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 114.
